| Model Number |
801763 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the arterial roller pump went to coast without any alert.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Corrected block: b3.Updated blocks: h3 and h6.The field service representative (fsr) could not duplicate the reported complaint.The data logs were reviewed with no abnormal findings.The fsr completed release testing successfully.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Per data log review: the centrifugal pump did not go into coast throughout the duration of the case as no pump coasting events were observed.